# SDR VNAA2025091711102

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 42,033 hours, 40,315 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 15049H4031
- Condition: Sparks
- Location: Zone 200
- Part time: 18,635 hours, 16,660 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LH WINDSHIELD HEAT POPPED SPARKS, SMOKE, FUMES IN CRUISE FLIGHT / LH WINDSHIELD IAW CRJ 700 AMM 56-11-01-400-801-A01-PSA. ALL OPS AND LEAK CHECKS GOOD.
